# SDR BAQA093992

- Difficulty date: February 20, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,544 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Master Box
- Part number: 45043006
- Part serial: 1156
- Condition: Will Not Test
- Location: Electrical
- Part time: 2,410 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOX DOES NOT SELF TEST AND GENERATOR DISCONNECT LIGHT ILLUMINATED. S/N 1334 WAS THE UNIT THAT WAS USED FROM ASSET, YET TO RECEIVE THE REPLACEMENT FROM AEC.  REPLACED WITH SERVICEABLE UNIT. 04/14/2004
